# SDR CALA2025090908634

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 84,750 hours, 37,150 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005100741
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED INTO DEN. CREW STATES AT 30K FT, GOT ECAM Y SYS LO, & THEN SAW ENG PUMP NO PRESSURE & Y SYS NO QTY. SHUTDOWN PUMP. ENG 2 PYLON DRAIN LEAKING HYD FLUID. LEAK LOCATION. ON ARRIVAL FLUID WAS STILL IN YELLOW SYSTEM & VERIFIED NO PUMPS WERE RAN DRY/YELLOW ELEC & #2 ENG DRIVEN PUMP STILL GOOD.  COMPLETED REMOVAL OF COMPONENTS UP TO F. (1) (C) FOR REMOVAL THE ITEM (2) PRESSURE PIPE IAW AMM 29-13-49-000-013-A.  REMOVED DAMAGED HYD LINE IAW AMM 29-13-49-000-013-A,  STARTED INSTALLING ENGINE #2 MIDDLE YELLOW SYSTEM PRESSURE LINE. IAW AMM 29-13-49-400-013-A. COMPLETED UP THROUGH ITEMS 4. C. (10). ACP'D STEP 4.G & H. YELLOW SYS OPS CHECKED GOOD. LEAK CHECKED OFF LINES IS GOOD.
